Kodai Mathematical Journal

Some inverse fractional legendre transforms of gamma function form

Alireza Ansari

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, using the asymptotic expansion of the ratio of gamma functions, we obtain new inversion formulas for the fractional Legendre transforms. These formulas are given in terms of some integral representations of the inverse Mellin transforms. Also, the closed forms of solutions of the fractional Laplace and Helmholtz equations are obtained by these inversion formulas.

Article information

Kodai Math. J., Volume 38, Number 3 (2015), 658-671.

First available in Project Euclid: 30 October 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Ansari, Alireza. Some inverse fractional legendre transforms of gamma function form. Kodai Math. J. 38 (2015), no. 3, 658--671. doi:10.2996/kmj/1446210600. https://projecteuclid.org/euclid.kmj/1446210600

Export citation